Previous |  Up |  Next


Title: On Fredholm-Stieltjes integral equations (Preliminary communication) (English)
Author: Schwabik, Štefan
Language: English
Journal: Commentationes Mathematicae Universitatis Carolinae
ISSN: 0010-2628 (print)
ISSN: 1213-7243 (online)
Volume: 12
Issue: 4
Year: 1971
Pages: 845-849
Category: math
MSC: 47B05
MSC: 47G05
idZBL: Zbl 0228.45001
idMR: MR0293460
Date available: 2008-06-05T20:37:18Z
Last updated: 2012-04-27
Stable URL:
Reference: [1] T. H. HILDEBRANDT: Introduction to the Theory of Integration.Academic Press, New York, London, 1963. Zbl 0112.28302, MR 0154957
Reference: [2] A. P. ROBERTSON W. ROBERTSON: Topological Vector Spaces.Cambridge University Press, 1964. MR 0162118


Files Size Format View
CommentatMathUnivCarol_012-1971-4_15.pdf 399.9Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo